Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Lupus Or Lupus Meds Cause Bruising?

Does Lupus Or Lupus Meds Cause Bruising?

A MyLupusTeam Member said:

Bruised horribly when I was on meds for Lupus. Now I'm human again, after finding an all natural product that turns on my own fight genes. Hang in there

posted over 4 years ago
A MyLupusTeam Member said:

Yep. Both. But usually lupus causes vitamin deficiency that will cause bruising to happen easier

posted almost 5 years ago
A MyLupusTeam Member said:

Hey @A MyLupusTeam Member,

Yep, bruising is fairly common among we lupies. It is often a direct cause of having our antibodies destroy our blood platelets. Doctors call it thrombocytopenia. I have it.

Meds can cause the bruising too. Plaquenil, prednisone, anticoagulants like warfarin for we lupies with antiphospholipid syndrome.

Many of us are very low on vitamin D3. If your doctor hasn't checked that, they're not doing their job. Low vitamin D3 is easily treated with supplements, since sunlight is a No No for all we lupies. Your lupus symptoms and depression symptoms may benefit greatly from prescription-strength vitamin D3.

Here's a link to a great overview of lupus. Well worth a read, everyone.

Be well,

Tom

http://umm.edu/health/medical/reports/articles/...

edited, originally posted almost 5 years ago
A MyLupusTeam Member said:

Prednisone will definitely cause bruising

posted almost 5 years ago
A MyLupusTeam Member said:

Also bc our autoimmune system is compromised, bruises will not heal as fast as they might otherwise. Causing them to accumulate

posted almost 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in